# SDR SWAA2023022105186

- Difficulty date: February 20, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 53,307 hours, 31,875 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR ASSIST HANDLE BROKEN. FWD LAV ASSIST HANDLE MISSING.<[01] SWAPPED FWD ENTRY HANDLE WITH FWD LAV IAW AMM 52-11-31.  INSTALLED FWD LAV ASSIST HANDLE PER CMM 25-42-76.
